# SDR IPXA3178771

- Difficulty date: May 15, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FRAME 12A FITTING ON F/H SIDE IS CRACKED AT TOP EDGE.  REPAIRED FRAME 12A FITTING ON F/H SIDE IS CRACKED AT TOP EDGE IAW EO A300-5310-23539-D, APPX E.
